# SDR AALA20150619016

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 57,845 hours, 7,323 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Saaru
- Part number: HG2040AD01
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, STANDBY ATTITUDE INDICATOR FAILED.  FOUND SAARU INTERNAL FAULT 34-30700 & NO OUTPUT 34-38801.  R & R SAARU.  PERFORMED TEST IAW AMM 34-21-02.  SOFTWARE VERIFIED IAW AMM 34-21-02.  SYS CHECKED NORMAL.
